Skin Atrophy

Also Known As: Skin Atrophy, Skin dimpling

Skin atrophy is a common side effect of topical steroids and other medications however can occur without any medicinal source. Skin that has atrophied becomes lax, wrinkled, and shiny. It is common for the affected areas can be depressed below the level of normal skin looking like a divot or dimple. Also, small spider veins and lightened skin color can result. In most cases the condition is reversible once the medication is stopped, but it may take months for the skin to “thicken” back up, and in some cases it is permanent. 

Print this Page

All Treatments

Average Effectiveness

This is the Average effectiveness per ailment as reported by our participants (you).

  • 0 = No improvement or Worse
  • 1 = Slight improvement
  • 2 = Moderate Improvement
  • 3 = Significant Improvement
  • 4 = Cured

Order By

Type of Treatment

Date Range

Minimum Number of Users

Complete a survey on Skin Atrophy to help the CureCrowd community

If you have tried to treat this ailment, please complete the following form to help us better our data, and help guide people to the best possible treatments. CureCrowd is a public resource with absolutely no vested interest in the outcomes of our studies.